# SDR SWAA2020021041134

- Difficulty date: January 29, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE Z-ANGLE CORRODED BETWEEN BS. 727 TO BS. 847, LBL 20.    / R&R ZEE ANGLE SUPPORT IAW SRM.
